List of citations in Numdam for : Second order parabolic systems, optimal regularity, and singular sets of solutions

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 6, p. 705-751

Duzaar, Frank; Scheven, Christoph

Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 1, p. 109-157

Bögelein, Verena; Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, p. 145-200

Bögelein, Verena; Duzaar, Frank; Mingione, Giuseppe

Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, p. 201-255